# SDR 04FDEA00491

- Difficulty date: February 20, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727-200
- Aircraft serial: 21328
- Aircraft time: 66,899 hours, 41,466 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SKIN AT BS 692, BL 0, WL 148.  COMPLIED WITH FED EX EA 7-5330-70630 ON THE CRACKED SKIN AT B.S. 692, BL 0, WL 148.
